Large deviation theorems in a scheme of allocating identical particles to different cells
Diskretnaya Matematika, Tome 5 (1993) no. 4, pp. 29-42
Cet article a éte moissonné depuis la source Math-Net.Ru
We give local and integral theorems on large deviations in a scheme of allocating $n$ identical particles to $N$ different cells (the Bose–Einstein statistic case) as $n,N\to\infty$.
@article{DM_1993_5_4_a2,
author = {A. N. Timashev},
title = {Large deviation theorems in a~scheme of allocating identical particles to different cells},
journal = {Diskretnaya Matematika},
pages = {29--42},
year = {1993},
volume = {5},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DM_1993_5_4_a2/}
}
A. N. Timashev. Large deviation theorems in a scheme of allocating identical particles to different cells. Diskretnaya Matematika, Tome 5 (1993) no. 4, pp. 29-42. http://geodesic.mathdoc.fr/item/DM_1993_5_4_a2/